# SDR DALA2023050903643

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 IN REF. TO NRC 00201: CORROSION ON STRINGER FLOOR SUPPORT (UPPER - LOWER SURFACE) ON RBL 7.55 STA 1330 AND 1332 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00797 STRINGER FLOOR SUPPORT ON RBL 7.55 STA 1330 AND 1332 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2753439)
